# SDR SWIA200718685

- Difficulty date: July 26, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 7,719 hours, 5,021 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Condition: Corroded
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON PCU LINK HAS SURFACE CORROSION, FOUND AT C-CHECK.  REMOVED SURFACE CORROSION ON PCU LINK PER SRM 51-21-06-001-001-A01 PART 6.
